# SDR DALA2019091105286

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 69,182 hours, 26,555 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5642, L/P 1265427) INITIAL INSPECTION: CRACKED PLATE ABOVE OF AFT BEAM OF FWD CARGO COMPARTMENT DOOR JAMB STA 620 BTW STRINGERS 25R AND 26R. CORRECTIVE ACTION: PLATE ABOVE OF AFT BEAM OF FWD CARGO COMPARTMENT DOOR JAMB STA 620 BTW STRINGERS 25R AND 26R WAS REPAIRED PER SRM 51-40-02 AND 51-70-13.
